# SDR AALA202104059004

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 14,021 hours, 5,371 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRIC ODOR IN AFT GALLEY, WENT AWAY WHEN CHILLER TURNER OFF. ACCOMPLISHED SOF INSPECTION IAW WORKCARD 26L00021001, OPS CHECK GOOD.
